# SDR FDEA201603230995

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,040 hours, 39,263 cycles
- Engine: Ge CF66D
- Engine time: 73,505 hours, 29,810 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062127
- Part serial: WYG12834
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 29,919 hours, 12 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

ON APPROACH, NR 1 THROTTLE WOULD NOT GO BELOW 65% N, AT THE IDLE STOP F FLOW 2350 RAN THE ENG.  SHUTDOWN IN FLIGHT CHECK LIST.  R&R THE ENGINE NR 1 MEC PER AMM 73-20-01-2 AND ADJUSTMENT AND TEST PER EO 8-7320-7-5000 C.  RAN ENGINE PER JRH CHPT 7.7.  ENGINE LEAK CHECKS GOOD.
